# SDR SWAA2024011933870

- Difficulty date: December 19, 2023
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 747 BTW STR 8L TO STR 9L AT PASSENGER CABIN 2023-766663<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC600D; S/N: 200053402; DUE DATE: 24-AUG-24.;[02] PERFORMED REPAIR ON FRAME LOCATED BS 747 BTW STR 8L TO STR 9L AT PASSENGER CABIN I.A.W EA 1-A53-12114.SEE INDIVIDUAL STEP SIGN OFFS BELOW;[03] TASK CARD COMPLETED   PERFORMED REPAIR ON FRAME LOCATED BS 747 BTW STR 8L TO STR 9L AT PASSENGER CABIN I.A.W EA 1-A53-12114.SEE INDIVIDUAL STEP SIGN OFFS BELOW RII
